# SDR SWAA2020121034889

- Difficulty date: December 8, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N8551Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 36951
- Aircraft time: 10,473 hours, 4,688 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY OUTBOARD FLASHLIGHT INOPERABLE.  CABIN EMERGENCY FLASHLIGHT HOLDERS/FLASHLIGHTS.  DMA NR 1494258.  R & R FLASHLIGHT, PER AMM 25-64-00 CLS NR 82958.
